# SDR AALA2018101659004

- Difficulty date: October 5, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT, FRAME 20, STRINGER 23R,  -Y1292.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, DRAWINGS D53110920, D53112812, AND D53110984.
